# SDR MALA976452

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 300-316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK SIDE FLANGE CORRODED CENTER AISLE AT STATION 300.0 TO STATION 316.  MAINTENANCE REPAIRED IAW 725DS1085.
